# SDR ASAA2015072012520

- Difficulty date: July 20, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,626 hours, 8,145 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Button
- Condition: Failed
- Location: Display
- Component: Display
- Component part number: 1741010201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT`S MCDU "NEXT PAGE" PUSH BUTTON IS INTERMITTENT.  ACFT GROUNDED.  R & R CAPTAIN`S MCDU IAW 34-61-01, SYS OPS CKS NORMAL IAW SAME.  GROUND VERIFICATION SUCCESSFUL.
